# SDR AALA202004239009

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 22,655 hours, 9,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 1072004013AM13
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - EMERGENCY LIGHTS AT SEATS 15ABC, 16ABC, 17ABC INOPERATIVE. FOUND SHORTED CABLE AT SEAT 16ABC. REMOVED AND REPLACED SEAT 16ABC PER AMM 25-22-00. OPERATIONAL CHECK OKAY PER AMM 33-51-00.
